MAUDE Adverse Event Report: 3D SYSTEMS HEALTHCARE VSP SYSTEM; FIBULA CUTTING GUIDE

3D SYSTEMS HEALTHCARE VSP SYSTEM; FIBULA CUTTING GUIDE
Model Number Fibula Cutting Guide
Medical Device Problem Codes Labelling, Instructions for Use or Training Problem (1318); Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
For a vsp reconstruction procedure, the surgeon identified the following issues: the vsp reconstruction surgical plan documented on the 3d systems case report provided to the surgeon did not align with the virtual simulated plan.The surgical procedure was documented as left fibula to right neck; instead of right fibula to right neck.This issue was identified by the surgeon prior to surgery.3d systems verified that the manufactured anatomical fibula cutting guide was designed to the correct right fibula right neck surgical plan; and the issue was isolated to a case report documentation error.3d systems corrected the case report and submitted a new revision to the surgeon prior to surgery.The surgical outcome was successful with no reported adverse effects to the patient.

Brand Name
VSP SYSTEM
Common Device Name
FIBULA CUTTING GUIDE
Manufacturer (Section D)
3D SYSTEMS HEALTHCARE
5381 south alkire circle
littleton CO 80127
Manufacturer (Section G)
3D SYSTEMS HEALTHCARE
5381 south alkire circle
littleton CO 80127
Manufacturer Contact
ben johnson
5381 south alkire circle
littleton, CO 80127
7206431055
MDR Report Key12763649
Report Number1724955-2021-00004
Device Sequence Number11911055
Product Code DZJ
UDI-Device Identifier00816847020794
UDI-Public(01)00816847020794(10)
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K120956
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Relabeling
Type of Report Initial
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberFibula Cutting Guide
Device Lot Number155303
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2021
Initial Report FDA Received Date11/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient SexMale